Alert archive / Indiana / Small Craft Advisories in 2017

Small Craft Advisory 16, NWS Northern Indiana

March 4, 2017

NWS Northern Indiana issued this small craft advisory at Mar 4, 2017, 3:47 PM EST. It took effect at Mar 4, 2017, 10:00 PM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2017, 3:47 PM EST (20:47 UTC)
In effect from
Mar 4, 2017, 10:00 PM EST
Expired
Mar 6, 2017, 10:00 AM EST
In force
36 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

504 
WHUS73 KIWX 042047
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
347 PM EST SAT MAR 4 2017

LMZ043-046-050500-
/O.NEW.KIWX.SC.Y.0016.170305T0300Z-170306T1200Z/
/O.NEW.KIWX.GL.A.0005.170306T1200Z-170307T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
347 PM EST SAT MAR 4 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM EST MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE
WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS VEERING SOUTH SUNDAY. FREQUENT
  GUSTS TO 35 KNOTS EXPECTED MONDAY MORNING AND MONDAY NIGHT. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET BY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
161 
WHUS73 KIWX 050334
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1034 PM EST SAT MAR 4 2017

LMZ043-046-051145-
/O.CON.KIWX.SC.Y.0016.000000T0000Z-170306T1200Z/
/O.CON.KIWX.GL.A.0005.170306T1200Z-170307T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1034 PM EST SAT MAR 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. A
GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS VEERING SOUTH SUNDAY. FREQUENT
  GUSTS TO 35 KNOTS EXPECTED MONDAY AND MONDAY NIGHT. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET BY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
040 
WHUS73 KIWX 050904
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 AM EST SUN MAR 5 2017

LMZ043-046-051715-
/O.CON.KIWX.SC.Y.0016.000000T0000Z-170306T1200Z/
/O.CON.KIWX.GL.A.0005.170306T1200Z-170307T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
404 AM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. A
GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS VEERING SOUTH TODAY. FREQUENT
  GUSTS TO 35 KNOT GALES POSSIBLE MONDAY AND MONDAY NIGHT. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET BY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
491 
WHUS73 KIWX 051552
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1052 AM EST SUN MAR 5 2017

LMZ043-046-060000-
/O.CON.KIWX.SC.Y.0016.000000T0000Z-170306T1200Z/
/O.CON.KIWX.GL.A.0005.170306T1200Z-170307T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1052 AM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. A
GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING. 

* WINDS: SOUTH 10 TO 20 KNOTS GUSTING TO 25 KNOTS TODAY AND
  TONIGHT, INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT
  GALES MONDAY, THEN VEERING SOUTHWEST MONDAY NIGHT. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 6 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
942 
WHUS73 KIWX 052037
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
337 PM EST SUN MAR 5 2017

LMZ043-046-060445-
/O.EXT.KIWX.SC.Y.0016.000000T0000Z-170306T1500Z/
/O.UPG.KIWX.GL.A.0005.170306T1200Z-170307T1200Z/
/O.NEW.KIWX.GL.W.0005.170306T1500Z-170307T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
337 PM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...
...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO 4 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 4 AM EST
TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM
EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH 10 TO 20 KNOTS GUSTING TO 25 KNOTS TONIGHT,
  INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES MONDAY,
  THEN VEERING SOUTHWEST MONDAY NIGHT. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 6 FEET BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR 
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES 
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR 
PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
060 
WHUS73 KIWX 060303
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 PM EST SUN MAR 5 2017

LMZ043-046-061100-
/O.CON.KIWX.SC.Y.0016.000000T0000Z-170306T1500Z/
/O.CON.KIWX.GL.W.0005.170306T1500Z-170307T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1003 PM EST SUN MAR 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 10 AM MONDAY TO 4 AM EST
TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM MONDAY TO 4 AM EST
TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY. 

* WINDS: SOUTH 15 TO 20 KNOTS GUSTING TO 25 KNOTS TONIGHT, 
INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES MONDAY,
THEN VEERING SOUTHWEST MONDAY NIGHT. 

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 6 FEET BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
865 
WHUS73 KIWX 060855
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 AM EST MON MAR 6 2017

LMZ043-046-061700-
/O.CON.KIWX.SC.Y.0016.000000T0000Z-170306T1500Z/
/O.CON.KIWX.GL.W.0005.170306T1500Z-170307T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
355 AM EST MON MAR 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM
EST THIS MORNING. 

* WINDS: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 40
  KNOT GALES THIS AFTERNOON AND VEERING SOUTHWEST TONIGHT.

* WAVES: 3 TO 5 FEET BUILDING TO 5 TO 8 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
352 
WHUS73 KIWX 061526
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1026 AM EST MON MAR 6 2017

LMZ043-046-062330-
/O.EXP.KIWX.SC.Y.0016.000000T0000Z-170306T1500Z/
/O.CON.KIWX.GL.W.0005.000000T0000Z-170307T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1026 AM EST MON MAR 6 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 
  40 KNOT GALES THIS AFTERNOON AND VEERING SOUTHWEST TONIGHT. 

* WAVES: 3 TO 6 FEET BUILDING TO 5 TO 8 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR 
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES 
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR 
PRIOR TO THE ONSET OF GALE CONDITIONS.

&&


$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 2:29 PM EST, 1 hour 18 minutes earlier.

Area forecast discussion, Mar 4, 2:29 PM EST, 1 hour 18 minutes before
Area Forecast Discussion...Correction
National Weather Service Northern Indiana
229 PM EST Sat Mar 4 2017

.SYNOPSIS...
Issued at 227 PM EST Sat Mar 4 2017

Dry conditions and mostly clear to partly cloudy skies are
expected into tonight and Sunday as an upper level ridge builds
in. Lows tonight will range between the mid 20s and low 30s...with
highs on Sunday well into the 50s as winds turn southerly.
Monday into early Tuesday will feature increasing chances for
showers and perhaps a few thunderstorms. Highs on Monday will
reach to near 60 degrees.

&&

.SHORT TERM...(This Evening through Sunday)
Issued at 227 PM EST Sat Mar 4 2017

Quiet tonight into Sunday as an upper level ridge builds in
overhead. At the sfc southeast winds will veer more southerly
tomorrow sending temps will into the 50s to near 60 by Sunday
afternoon in wake of a warm front. Overall dearth of
moisture/forcing with this frontal passage will ensure dry wx and
mostly clear skies.

&&

.LONG TERM...(Sunday Night through Saturday)
Issued at 227 PM EST Sat Mar 4 2017

Increasing/persistent low level south-southwest flow will finally
tap into some GOM moisture Monday into Monday night. Precipitable
water values will increase to near 1 inch and surface dewpoints into
the 50s. This flux of deeper moisture within broad LLJ/corridor of
isentropic ascent will result in increasing clouds/winds and chances
for showers on Monday, though concerned going high PoPs on Monday
may be a little overdone given no obvious larger scale forcing
mechanism. This changes later Monday night or early Tuesday
(models still differ on exact timing) as strongly forced cold
front trails though under deep low emerging over south-central
Canada. A line of heavier showers and perhaps a few thunderstorms
should accompany the front as it progresses through.

Breezy/cooler/mainly dry conditions are expected post-frontal into
the middle of the week. Far north track of occlusion to near Hudson
Bay will allow colder airmass and wrap around moisture within larger
scale trough axis to pass off to the north...likely resulting in
dry conditions and mostly clear to partly cloudy skies. Confidence
in details lowers by Friday and Saturday as flow pattern flattens
and disturbances track east near a frontal zone over or just
north of the local area. The result (for now) is renewed chances
for showers and above normal temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1158 AM EST Sat Mar 4 2017

Shearing out vort max movg se across central OH valley with upr
ridge building into IN in its wake will result in clouds over the
area grdly dissipating this aftn/eve. Ceilings vfr at sbn/fwa but
mvfr just to the sw where accumulating snow fell this morning.
Expect these lower clouds will stay sw of the terminals this aftn
but carried sct015 for the first few hours just in case. Dry
airmass will dominate the rest of the taf period allowing for
contd vfr conditions. Rather brisk ESE winds behind strong sfc
high pressure ridge over se canada and the ern u.s. will grdly
veer to a more southerly direction as the ridge moves slowly east
and a trof moves into the high plains.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Steinwedel
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...JT

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Mar 4, 12:13 PM EST, 3 hours 34 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Northern Indiana
1213 PM EST Sat Mar 4 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-051715-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
1213 PM EST Sat Mar 4 2017 /1113 AM CST Sat Mar 4 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...This afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a chance for thunderstorms Monday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-051715-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1213 PM EST Sat Mar 4 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...This afternoon and Tonight

Winds of 15 to 25 knots are possible tonight. A small craft advisory
may be needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Conditions hazardous to small craft are likely at times from
Sunday through Wednesday night. Strong south to southwest winds are
expected Monday and Monday night. Strong west to northwest winds are
expected late Tuesday night into Wednesday night. There is a chance
for gale force winds to develop during these periods as well.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:47 PM ESTGale WatchIWX24 hr

Nearby

Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.